# SDR GTIA2022090636641

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 17,893 hours, 8,004 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AND PASSENGERS REPORTED "DIRTY SOCK" SMELL IN AFT PORTION OF AIRCRAFT ON FINAL APPROACH. ODOR NOT NOTED BY COCKPIT CREW-PERFORMED INSPECTION IAW TSM 05-50-00-810-831-A RAN PACKS NO FAULT OR SMELL NOTED
